# SDR USAA970139

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 178
- Part time: 30,666 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-5' CHECK VISUAL INSPECTION, FOUND 3 CRACKS IN BULKHEAD 1 INCH, 1 INCH AND 2.0 INCH 178 BULKHEAD SKIN RLB  5, LBL 7, 6 INCH - 9 INCH BELOW FLOOR LEVEL.  INSTALLED DOUBLER, REPAIRED PER TR 53-10-07.  (X)
